RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 171–172 (Mi umn1362)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the nilpotency of obstructions for the representability of algebras satisfying Capelli identities and representations of finite type

Yu. P. Razmyslov, K. A. Zubrilin

M. V. Lomonosov Moscow State University

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 183–184

Bibliographic databases:

MSC: 22E27, 20K30
Received: 17.05.1993

Citation: Yu. P. Razmyslov, K. A. Zubrilin, “On the nilpotency of obstructions for the representability of algebras satisfying Capelli identities and representations of finite type”, Uspekhi Mat. Nauk, 48:6(294) (1993), 171–172; Russian Math. Surveys, 48:6 (1993), 183–184

Citation in format AMSBIB
\Bibitem{RazZub93}
\by Yu.~P.~Razmyslov, K.~A.~Zubrilin
\paper On the nilpotency of obstructions for the representability of algebras satisfying Capelli identities and representations of finite type
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264173}
\zmath{https://zbmath.org/?q=an:0833.17005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..183R}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 183--184
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000018}


Linking options:
  • http://mi.mathnet.ru/eng/umn1362
  • http://mi.mathnet.ru/eng/umn/v48/i6/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:152
    Full text:64
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019